Generalization of the Chekanov Theorem. Diameters of Immersed Manifolds and Wave Fronts
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Local and global problems of singularity theory, Tome 221 (1998), pp. 289-304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1998_221_a17,
author = {P. E. Pushkar'},
title = {Generalization of the {Chekanov} {Theorem.} {Diameters} of {Immersed} {Manifolds} and {Wave} {Fronts}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {289--304},
year = {1998},
volume = {221},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1998_221_a17/}
}
TY - JOUR AU - P. E. Pushkar' TI - Generalization of the Chekanov Theorem. Diameters of Immersed Manifolds and Wave Fronts JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1998 SP - 289 EP - 304 VL - 221 UR - http://geodesic.mathdoc.fr/item/TM_1998_221_a17/ LA - ru ID - TM_1998_221_a17 ER -
P. E. Pushkar'. Generalization of the Chekanov Theorem. Diameters of Immersed Manifolds and Wave Fronts. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Local and global problems of singularity theory, Tome 221 (1998), pp. 289-304. http://geodesic.mathdoc.fr/item/TM_1998_221_a17/